Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  drugs that increase the growth

Total Views: 287

drugs that increase the growth of beard , available in kerala

PAST HISTORY : nothing significant

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

For my sister in the age of 14, few steroids injected to suppress the growth of an abscess which was grown due to herpes viral infection in the upper lip below nose. The abscess growth stopped and we satisfied about the medication. Now she is 30, but her personnel body growth is getting reduced day by day. She is around 40 kg now. We have a doubt, is there any side effect happened because of the steroid injected.

  Doctor's Answer

Hi, Steroids given by systemic route play a role in body stunting,but once the full body size is achieved or height is achieved,then body stunting doesn't occur and steroid leads to increase in weight gain and does not reduce weight. So if her personal body growth is reducing now after gaining full weight and height, the cause should not be steroid taken at that tender age,and she should have a detailed examination and investigation to find out the cause of the disease. Feel free to ask more ...
Read Full Answer


I have a habit of musterbating atleast twice in a day or after i watch any porn videos or if sex materials. Is this habit causes serious problems? if yes then what kind of problems? how to quit this habit properly? is there any medicine available to help quitting this habit? if yes than is that medicine available in the market or medical stores?

  Doctor's Answer

Hi, You have asked me two questions, the answer to your first question is that excessive masturbation can reduce libido in some people(so it can have worse effects) after marriage and doing excessive masturbation is not good for your health.To quit this habit there is no drug and you just have to control your self by self control and involving your self and keeping your self busy in other activities.Refrain your self from porn material. The answer to your second query is that such pains can ...
Read Full Answer


i have a lot of pain in my corner teeth.actully new teeth are grown .50% growth is complete .there is no space to growth.

  Doctor's Answer

dental check-up ...
Read Full Answer


my daughter with age of 10 months having fever from last five days ,i consultated many doctors and they told me go for following tests urine xamnations which reported heavy traces of albumin andleucocuytes 0-1 and amorphours phosphates (+) and some blood tests like tlc =15500 and neutrphilli= 75 mcv=79.8 and mch= 24 which are marked yellow and pbf comments was=RBCS ARE MICROCYCTIC HYPOCHROMIC.AND WBCS SERIES SHOW NEUTROPHILIC LEUOCYTOSIS AND ALSO WIDAL TEST SHOWS YELLOW MARKED REPORT LIKE A TITAND RISE IS TITER AFTERER OF 1;80 OR MORE IS CONSIDERDERD SIGNIFICANT AND RISE IN TITER AFTER FEW DAYS WILL CONFIRM THE DIAGONASIS. KINDLY TELL ME ABOUT THE DIEASES OF DAUGHTER AND PROPER DIAGONASIS .OR WHAT WILL I DO NOW .. RIGHT NOW DOCTOR HAS PRESCRIBED MONCEF 200MG INJECTION TWICE A DAY AND CALPOL SUSPENSION . BUT FEVER DIDNT GOES OUT .. IF SOMETIMES IT LOWERS BUT AFTER SOMETIME IT WAS 103 DEGREES

  Doctor's Answer

Hi, The history you have given to me suggests that she got fever and infection since 5 days or may be a little more which has also affected her kidneys as that shows albumin in urine. Tlc is not significant in kids, and exactly it can be told only by blood culture,but we can wait and see is she responding to drugs or not and if she does not respond then we can get a culture done. The blood indices should be done in more details so as to know the cause why rbc's are microcytic and hypochromic. A ...
Read Full Answer


again i am sharing the details for clearity,which i already mentioned in previous question. my gf has perioed on 5th July and ended on 9th july ,on 10th july i just touched her down and then my penis has touched her vagina only for 4-5 second,nothing else has beed done.since my precum has touched her vagina .for safety next day 11th july she has taken ipill, on 16th she got vaginal bleeding and it ended on 19th,it was darkish.on 22nd now she is feeling itching sensation on the outerpart of her vagina no pain,no discharge,no problem in urine ,nothing inside,on the outer part only it has and its still there.please tell me is it a effect of ipill and any cream or anything which she can use to stop it. she dsnt feel this itching inside atol it jus around the vagina and while urine passing also no problem.please suggest what can be done and is the chance of pregancy now.please suggest some ointment for this itching,if its normal how long it will be.

  Doctor's Answer

Hi!! I would like to clarify that itching has nothing to do with being pregnant or not.Also regarding pregnancy,chances of pregnancy are low as pt has already taken the ipill.BUT ,it can be confirmed with absolute certainity that there is no pregnancy,only if your patient misses her period. Also,your patient is having some vaginal infection due to which,the itching is happening.She can apply,local anti fungals ointment for the same,clotrimazole containing ointments are to be used.Local hygiene i ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. NIRAV J DEVMURARI

  • Dentist
  •  Ahmedabad, India

Dr. GowriMeena S

  • Obstetrician and Gynecologist
  •  Chennai, India

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India

Dr. Shiv Chadda

  • Dentist
  •  Mumbai, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
For my sister in the age of 14, few steroids injected to suppress the growth of an abscess which was grown due to herpes viral infection in the upper lip below nose. The abscess growth stopped and we satisfied about the medication. Now she is 30, but her personnel body growth is getting reduced day by day. She is around 40 kg now. We have a doubt, is there any side effect happened because of the steroid injected.
1 Answer
I have a habit of musterbating atleast twice in a day or after i watch any porn videos or if sex materials. Is this habit causes serious problems? if yes then what kind of problems? how to quit this habit properly? is there any medicine available to help quitting this habit? if yes than is that medicine available in the market or medical stores?
1 Answer
i have a lot of pain in my corner teeth.actully new teeth are grown .50% growth is complete .there is no space to growth.
1 Answer
Hello Mam, I am 25 and my inner tighs and vaginal area are very dark in color. I have consulted doctor about the dark color of inner tighs and she suggested me to use SPARKEL cream (hydroquinone, tretinoin and mometasone furote cream). I am using it from past 1 week and sometimes when the skin peel off it burns. I use the same cream at night. Suggest me some cream that can be applied during the day time to avoid the pain caused by the cream. Can I use it on my vagina too?? Or Is there any other cream available which I can use on my vaginal area to improve the color? Apart from it I want to increase my breast size. Kindly suggest me some cream or oil/lotion that can help me in the same.
1 Answer
I've had a hole beginning to pierce through my septum now for over a year now and no one can explain the cause only answer I get is sometimes this happens.That's B/S, something is causing this and I would like some feed back or a way to cure the on going issue please reply back with anything I'm up for a chance at solving the problem.I have doing my own research on line everything goes back in the same direction with no real cause except nasal sprays and illegal drugs.I'm 45 years old and a truck driver have not done drugs in years and have bad allergies can someone help?
2 Answers
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -